# SDR UALA2009051801410

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 38,550 hours, 10,691 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81546
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEN "DRIVE" AMBER LOW PRX LIGHT IS NOT ILLUMINATED WITH ENGINE NOT RUNNING.  RAN ENG2, DISCONNECTED IDG EICAS INDICATION NORMAL, INDICATION ON SWITCH INOP.  JUMPERED PINS FROM PRESSURE SWITCH AT IDG AND LIGHT CAME ON.  BAD PRESS SWITCH ON IDG.  REPLACED NR 2 ENG IDG.
